# SDR CALA2017121204410

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 50,143 hours, 20,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS (SEAT MOUNTED) INOP ROWS 27 TO 31. REPLACED BLOWN FUSE  ON BATTERY PACK M1670. OPS CHECK GOOD.
